Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 232, NWS Birmingham, AL

May 26, 2011Elmore County, Lowndes County, Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 26, 2011, 1:52 PM CDT for Elmore County, Lowndes County, Montgomery County, Alabama. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 1:52 PM CDT (18:52 UTC)
Expired
May 26, 2011, 2:30 PM CDT
In force
38 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Elmore County, AL, Lowndes County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
May 26, 2:12 PM CDTTSTM WND DMGMillbrook, ALTREES AND POWERLINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 9:15 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2103 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
1.8
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WUUS54 KBMX 261852
SVRBMX
ALC051-085-101-261930-
/O.NEW.KBMX.SV.W.0232.110526T1852Z-110526T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  EAST CENTRAL LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 230 PM CDT

* AT 149 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DANNELLY
  FIELD...OR 10 MILES SOUTHWEST OF MONTGOMERY...AND MOVING NORTHEAST
  AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTGOMERY...MILLBROOK...WETUMPKA...HOPE HULL...DANNELLY FIELD...
  SNOWDOUN...WOODCREST AND HUNTER.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 158 THROUGH 179...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3227 8655 3240 8644 3241 8641 3244 8641
      3264 8626 3240 8601 3238 8601 3216 8641
TIME...MOT...LOC 1852Z 223DEG 28KT 3229 8641

$$

14
1 follow-up statement
452 
WWUS54 KBMX 261906
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
206 PM CDT THU MAY 26 2011

ALC085-261916-
/O.CAN.KBMX.SV.W.0232.000000T0000Z-110526T1930Z/
LOWNDES AL-
206 PM CDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOWNDES COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3225 8641 3226 8645 3230 8649 3240 8644
      3241 8641 3244 8641 3264 8626 3240 8601
      3238 8601 3224 8641
TIME...MOT...LOC 1906Z 223DEG 26KT 3236 8636

$$

ALC051-101-261930-
/O.CON.KBMX.SV.W.0232.000000T0000Z-110526T1930Z/
ELMORE AL-MONTGOMERY AL-
206 PM CDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MONTGOMERY AND SOUTHWESTERN ELMORE COUNTIES UNTIL 230 PM CDT...

AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WOODCREST...OR 6 MILES WEST OF MONTGOMERY...MOVING NORTHEAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  MONTGOMERY...MILLBROOK...WETUMPKA...MONTGOMERY ZOO...BOYLSTON...
  COOSADA...AUBURN UNIVERSITY IN MONTGOMERY...BOB WOODRUFF LAKE...
  MOUNT MEIGS AND ELMORE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 179...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 11...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3225 8641 3226 8645 3230 8649 3240 8644
      3241 8641 3244 8641 3264 8626 3240 8601
      3238 8601 3224 8641
TIME...MOT...LOC 1906Z 223DEG 26KT 3236 8636

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:20 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 26, 12:20 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1220 PM CDT THU MAY 26 2011

.UPDATE...FOR 18Z TAFS.

&&

.DISCUSSION...

MAIN COLD FRONT NOW BEGINNING TO ENTER THE NORTHWESTERN PORTIONS OF
THE AREA. RIGHT NOW WE ARE IN A WATCHING GAME AS THE FIRST WAVE OF
STORMS HAVE MOVED NORTH OF THE AREA. THERE ARE SHOWERS AND
THUNDERSTORMS DEVELOPING IN CENTRAL AND SOUTHERN MISSISSIPPI.

AS THE UPPER LOW BEGINS TO MOVE MORE EAST-NORTHEAST THIS AFTERNOON
THE MAIN DYNAMICS THAT HAVE BEEN IN PLACE FOR ANY TORNADO THREAT
AT ALL WILL BEGIN TO LIFT OUT OF THE AREA AS WELL. IN FACT MID
LEVEL LAPSE RATE ARE DECREASING ACROSS THE NORTH. WE WILL BE
REMOVING TORNADO THREATS FROM THE HWO WITH THE UPDATE THIS
MORNING. THE SEVERE POTENTIAL REMAINS POSSIBLE AREAWIDE. LOOKING
AT MUCAPES THEY ARE RIGHT AROUND 2000 WITH SBCAPES GOING FROM 2000
NORTH TO 3000 SOUTHEAST. LOWEST LI VALUES ARE ACROSS THE SOUTH AS
WELL. WILL POSSIBLY NEED TO EXTEND THE SEVERE THUNDERSTORM WATCH
FURTHER SOUTH WITH THE DAYTIME HEATING...BUT WILL CONTINUE TO
WATCH AND MONITOR RADAR TRENDS FOR THIS.

AS FOR THE UPDATE...MADE SOME ADJUSTMENTS TO THE WEATHER GRIDS AS
WELL AS MODIFIED THE TEMPERATURE TRENDS. UPDATES HAVE BEEN SENT.

&&

.AVIATION...
12Z TAF DISCUSSION.

SLOW MOVING COLD FRONT WILL PUSH INTO AREA THIS AFTERNOON AND
EVENING WITH SHRA AND TSRA FORMING ACROSS THE AREA IN ADVANCE OF THE
FRONT. EXPECT SCATTERED TO NUMEROUS TSRA INTO THE EVENING BUT TIMING
FOR INDIVIDUAL TAF SITES IS DIFFICULT SO WILL CARRY TEMPO GROUPS
INDICATING ANTICIPATED BEST WINDOW OF OPPORTUNITY. SOME TSRA COULD
BECOME STRONG WITH STRAIGHT LINE WINDS AND HAIL THE MAIN CONCERN.
EXPECT TSRA TO DIMINISH AFTER 00Z AS WE LOSE DAYTIME HEATING AND
SOMEWHAT DRIER MORE STABLE AIR SPREADS INTO AREA BEHIND FRONT.
GUIDANCE CONTINUES TO INDICATE IFR CONDITIONS DEVELOPING TOWARD 12Z
AND WITH TROUGHINESS HANGING IN THE AREA SEE NO REASON TO DISCOUNT
THIS HAPPENING.  WILL INDICATE IFR CONDS 10Z-14Z TIME FRAME WITH
CONDITIONS IMPROVING RAPIDLY AFTER THAT TIME AS MOIST NEAR SURFACE
LAYER MIXES OUT. GUSTY SOUTHWEST WINDS THIS AFTERNOON WILL DIMINISH
AFTER 00Z AND GRADUALLY SHIFT TO MORE WESTERLY OR NORTHWESTERLY
DIRECTION BY 12Z.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER
DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR
ACCURACY.

41

&&

.PREV DISCUSSION... /ISSUED 639 AM CDT THU MAY 26 2011/

DISCUSSION...

BEHIND THE FRONT ON FRIDAY...ALTHOUGH THE FLOW IS WEAK SHOULD HAVE
ONE DAY OF WEST/NORTHWEST THEN VARIABLE FLOW AND NEAR NORMAL
TEMPERATURES FOR LATE MAY IN THE LOWER TO MID 80S. HOWEVER...BY
SATURDAY...THE FLOW TURNS BACK AROUND AS A WARM FRONT MOVES WELL
TO THE NORTH OF THE AREA...A HIGH BUILDS OVER THE EASTERN UNITED
STATES WITH WARM HUMID SOUTHERLY FLOW AROUND THE BACKSIDE OF THIS
HIGH. IN THE MEANTIME...BRIEF UPPER NORTHWEST FLOW THAT HELPS THE
FRONT INITIALLY TURNS ZONAL AND THEN SOUTHWEST BRIEFLY AS A HUGE
HIGH PRESSURE RIDGE DEVELOPS ACROSS THE EASTERN U.S. FOR THE FIRST
PART OF NEXT WEEK EXPANDING TO THE WEST SOME BY MID WEEK. THIS
MEANS A RETURN TO HOT ABOVE NORMAL UPPER 80S INTO THE 90S STARTING
OVER THE WEEKEND INTO THE MIDDLE OF NEXT WEEK.

08/MNK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     83  60  83  59  89 /  70  50  10  10  10
ANNISTON    83  61  83  60  89 /  70  50  20  10  10
BIRMINGHAM  84  61  83  62  90 /  70  50  10  10  10
TUSCALOOSA  86  59  84  61  92 /  70  30  10  10  10
CALERA      84  61  84  62  90 /  70  40  10  10  10
AUBURN      85  63  84  63  88 /  30  40  20  10  10
MONTGOMERY  86  64  87  64  91 /  40  40  10  10  10
TROY        88  64  86  62  90 /  30  30  20   0  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

16/08/27
Hazardous weather outlook, May 26, 11:34 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1134 AM CDT THU MAY 26 2011

ALZ011>015-017>050-270200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1134 AM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS ARE POSSIBLE ACROSS MOST OF CENTRAL ALABAMA THROUGH
THE EARLY EVENING HOURS AS A COLD FRONT APPROACHES THE AREA.  THE
SEVERE ACTIVITY WILL BE MAINLY ALONG AND EITHER SIDE OF THE I-59
CORRIDOR.  THE MAIN THREATS WILL BE DAMAGING STRAIGHT-LINE WINDS...
LARGE HAIL...AND CLOUD-TO-GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY TODAY.

In the hours before

Special weather statement, May 26, 8:41 AM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
841 AM CDT THU MAY 26 2011

ALZ018>020-261430-
CALHOUN AL-CHEROKEE AL-ETOWAH AL-
841 AM CDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ETOWAH...CHEROKEE AND
NORTHEASTERN CALHOUN COUNTIES UNTIL 930 AM CDT...

AT 837 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WEAVER...OR NEAR JACKSONVILLE...MOVING NORTHEAST AT
45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PIEDMONT...
  CENTRE...
  CEDAR BLUFF...
  TENNALA...
  MOSHAT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3419 8543 3411 8542 3374 8578 3381 8591
      3432 8572
TIME...MOT...LOC 1341Z 211DEG 38KT 3384 8580

14
Special weather statement, May 26, 1:20 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 PM CDT THU MAY 26 2011

ALZ017>019-026-261900-
BLOUNT AL-CALHOUN AL-ETOWAH AL-ST. CLAIR AL-
120 PM CDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR...WESTERN ETOWAH...
SOUTHEASTERN BLOUNT AND NORTHWESTERN CALHOUN COUNTIES UNTIL 200 PM
CDT...

AT 120 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING SEVERAL
STRONG THUNDERSTORM NEAR SPRINGVILLE...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RAINBOW CITY...
  MARKTON...
  GADSDEN...
  ASHVILLE...
  RAGLAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3384 8582 3369 8618 3370 8619 3368 8621
      3359 8643 3382 8657 3417 8609
TIME...MOT...LOC 1820Z 237DEG 27KT 3378 8639

10/ARM
Special weather statement, May 26, 1:27 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
127 PM CDT THU MAY 26 2011

ALZ020-261915-
CHEROKEE AL-
127 PM CDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 215 PM
CDT...

AT 127 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TENNALA...OR NEAR CENTRE...MOVING NORTHEAST AT 25
MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CENTRE...
  CEDAR BLUFF...
  TENNALA...
  SAND ROCK...
  MOSHAT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3416 8543 3399 8541 3399 8574 3409 8580
      3413 8579 3411 8584 3421 8583 3441 8549
TIME...MOT...LOC 1827Z 233DEG 23KT 3412 8572

10/ARM
Special weather statement, May 26, 1:35 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 PM CDT THU MAY 26 2011

ALZ015-024-261915-
JEFFERSON AL-WALKER AL-
135 PM CDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER AND
NORTHWESTERN JEFFERSON COUNTIES UNTIL 215 PM CDT...

AT 134 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHWEST OF GORGAS STEAM PLANT...OR 14 MILES
SOUTH OF CORDOVA...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DORA...
  SUMITON...
  GARDENDALE...
  GORGAS...
  GORGAS STEAM PLANT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3382 8695 3366 8675 3347 8725 3350 8727
      3351 8726 3351 8729 3355 8732 3359 8732
      3359 8735 3361 8738 3387 8703
TIME...MOT...LOC 1834Z 233DEG 24KT 3360 8722

10/ARM
Local storm report, May 26, 1:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
140 PM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             CENTRE                  34.15N 85.67W
05/26/2011  E1.00 INCH       CHEROKEE           AL   TRAINED SPOTTER

&&

JTALLEY
Local storm report, May 26, 1:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
147 PM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     HAIL             CENTRE                  34.15N 85.67W
05/26/2011  E1.75 INCH       CHEROKEE           AL   PUBLIC

            GOLFBALL SIZE HAIL REPORTED IN CENTRE.

&&

16

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:56 PM CDTSpecial Weather StatementBMXMarion49 min
May 25, 11:25 PM CDTSpecial Weather StatementBMXLamar50 min
May 25, 11:35 PM CDTSpecial Weather StatementBMXWinston40 min
May 26, 12:18 AM CDTSpecial Weather StatementBMXFayette, Walker, Winston42 min
May 26, 12:32 AM CDTSevere Thunderstorm WarningBMXWinston28 min
May 26, 12:50 AM CDTSevere Thunderstorm WarningBMXWalker14 min
May 26, 1:22 AM CDTSevere Thunderstorm WarningBMXLamar, Pickens38 min
May 26, 2:10 AM CDTSpecial Weather StatementBMXFayette, Walker, Winston50 min
May 26, 2:40 AM CDTSpecial Weather StatementBMXFayette50 min
May 26, 2:49 AM CDTSpecial Weather StatementBMXJefferson, Tuscaloosa41 min
May 26, 3:20 AM CDTSpecial Weather StatementBMXWalker40 min
May 26, 7:43 AM CDTSpecial Weather StatementBMXCoosa47 min
May 26, 7:48 AM CDTSpecial Weather StatementBMXMarion27 min
May 26, 8:41 AM CDTSpecial Weather StatementBMXCalhoun, Cherokee49 min
May 26, 12:21 PM CDTSevere Thunderstorm WarningBMXMarengo24 min
May 26, 1:07 PM CDTSevere Thunderstorm WarningBMXDallas38 min
May 26, 1:14 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery46 min
May 26, 1:20 PM CDTSpecial Weather StatementBMXEtowah, St. Clair40 min
May 26, 1:27 PM CDTSpecial Weather StatementBMXCherokee48 min
May 26, 1:32 PM CDTSevere Thunderstorm WarningBMXChilton43 min
May 26, 1:35 PM CDTSpecial Weather StatementBMXJefferson40 min
May 26, 1:37 PM CDTSevere Thunderstorm WarningBMXCherokee23 min
May 26, 1:56 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah49 min
May 26, 2:10 PM CDTSevere Thunderstorm WarningBMXBullock, Pike33 min
May 26, 2:16 PM CDTAreal Flood AdvisoryBMXAutauga, Elmore, Lowndes, Montgomery119 min
May 26, 2:20 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore40 min
May 26, 2:28 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Russell32 min
May 26, 2:31 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah44 min
May 26, 2:47 PM CDTSevere Thunderstorm WarningBMXMacon, Montgomery13 min
May 26, 2:51 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa24 min
May 26, 2:52 PM CDTSevere Thunderstorm WarningBMXCalhoun, Talladega23 min
May 26, 2:57 PM CDTSevere Thunderstorm WarningBMXMacon18 min
May 26, 3:08 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby40 min
May 26, 3:15 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah45 min
May 26, 3:21 PM CDTSevere Thunderstorm WarningBMXClay, Tallapoosa24 min
May 26, 3:35 PM CDTSevere Thunderstorm WarningBMXChambers25 min
May 26, 3:36 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair39 min
May 26, 3:40 PM CDTSevere Thunderstorm WarningBMXRussell35 min
May 26, 3:45 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, Walker45 min
May 26, 3:51 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter24 min
May 26, 3:53 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens26 min
May 26, 3:54 PM CDTSevere Thunderstorm WarningBMXChambers, Randolph36 min
May 26, 4:08 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair52 min
May 26, 4:23 PM CDTSevere Thunderstorm WarningBMXCherokee52 min
May 26, 4:51 PM CDTSevere Thunderstorm WarningBMXBlount24 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.